# SDR RRXA980246

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: G

## Discrepancy

LOST LT PACK AT 35,000, CABIN DEPRESSURIZED, DEPLOYED MASKS.  SUSPECT TURBINE IN TRIP.  REF 6671-03 AND 6671-08, SAME CONDITION.  PACK TEMP WAS ABOVE 85 DEG C.  ALSO, NOTABLE FLOOR VIBRATION INDICATED.  DESCENDED TO 31,000 RE-INSTATED L-PACK AND OPENED COOLING DOOR 20 PERCENT.  DEFERRED PER MEL 21-38 CAT 'C', DMI NR  807031, PLACARD INSTALLED.  CLOSED 7/3/98 REPLACED SEAL BETWEEN PRIMARY HEAT EXCHANGER AND FUSELAGE, NO LEAKS NOTED.  CHECKS NORMAL PER MM 21-54-0.  THIS CLEARS MEL NR 807031, PLACARD REMOVED.
